Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Finiteness theorems for polycyclic groups


Authors: F. J. Grunewald, P. F. Pickel and D. Segal
Journal: Bull. Amer. Math. Soc. 1 (1979), 575-578
MSC (1970): Primary 20E15, 20G30, 12A45
DOI: https://doi.org/10.1090/S0273-0979-1979-14630-5
MathSciNet review: 526969
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] A. Borel, Some finiteness properties of adele groups over number fields, Inst. Hautes Études Sci. Publ. Math. 16 (1963), 101-126. MR 202718
  • [BS] A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv. 39 (1964), 111-164. MR 181643
  • [GS1] F. J. Grunewald and D. Segal, On polycyclic groups with isomorphic finite quotients, Math. Proc. Cambridge Philos. Soc. 84 (1978), 235-246. MR 491962
  • [GS2] F. J. Grunewald and D. Segal, A note on arithmetic groups, Bull. London Math. Soc. (to appear). MR 519913
  • [GS3] F. J. Grunewald and D. Segal, On congruence topologies in number fields, J. Reine Angew. Math. (to appear). MR 549980
  • [P1] P. F. Pickel, Finitely generated nilpotent groups with isomorphic finite quotients, Trans. Amer. Math. Soc 160 (1971), 327-341. MR 291287
  • [P2] P. F. Pickel, Nilpotent-by-finite groups with isomorphic finite quotients, ibid. 183 (1973), 313-325. MR 384940
  • [P3] P. F. Pickel, Fitting subgroups and profinite completions of polycyclic groups, J. Algebra 42 (1976), 41-45. MR 417293
  • [R] D. J. S. Robinson, The vanishing of certain homology and cohomology groups, J. Pure Appl. Algebra 7 (1976), 145-167. MR 404478
  • [S] D. Segal, Two theorems on polycyclic groups, Math. Z. 164 (1978), 185-187. MR 517154
  • [T] R. Tolimieri, Structure of solvable Lie groups, J. Algebra 16 (1971), 597-625. MR 294564

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E15, 20G30, 12A45

Retrieve articles in all journals with MSC (1970): 20E15, 20G30, 12A45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14630-5

American Mathematical Society